gila wrote::oops: cant find your exercise program... computer says no! (or better said 404 not found...)
but hopin it will be good and help!
re the fentanyl- there's some other threads re that, there might be something in there... you'll find them by putting "fentanyl'" into the search box
it being a rather strong opioid I could imagine that the 'dopyness side effect' might make you do less-particularly if you are fairly new to them- body seems to take some time to get used to meds.
nonyanomemory wrote:My sister tried the assisted exercise shown in the link after a period of inactivity unrelated to EDS but she found them a good way to getting back to being able to do more. With regard to fentanyl patches I tried them and they helped pain wise greatly and used them for a good while then out of the blue they started causing terrible headaches so had to stop them. I did find that because heat and them are not good together, I had to be really careful and have tepid baths otherwise I would have to sleep for ages! I always think if a med doesn't suit you or you feel its having adverse effects that are outweighing the pro's its worth thinking of a change. Really hope things improve soon.
Users browsing this forum: No registered users and 1 guest